# SDR MASA20211213604

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: CC690385011
- Part serial: NA
- Condition: None
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD AND AFT SEAL CARRIERS OF THE AFT SERVICE DOOR PLUG WAS FOUND TO HAVE (2) GOUGES. PERFORMED PERMANENT REPAIR IAW CRJ7/9 IAW SRM 53-51-07-001-005-A01 FIG. 
53-51-07-991-801, ITEMS 3 AND 4 (REV. 38 DATED JULY 9, 2021).
